# SDR ASAA2025121263267

- Difficulty date: December 12, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36347
- Aircraft time: 20,346 hours, 6,411 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 4441806012
- Part serial: 14913
- Condition: Faulted
- Location: Zone 900
- Part time: 20,346 hours, 6,411 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO DEACTIVATE THE LAV E LAVATORY SERVICE UNIT (LSU), THE OXYGEN GENERATOR PULL-CORD WAS INADVERTENTLY ENGAGE AT A TIME WHEN SAFETY PIN WAS NOT INSTALLED. DESPITE THIS UNINTENTIONAL ACTIVATION OF THE PULL-CORD, THE OXYGEN GENERATOR DID NOT INITIATE OR DISCHARGE OXYGEN. GROUNDED - YES. REMOVED AND REPLACED LAV E LSU OXYGEN CYLINDER REF AMM 35-22-51.
